# SDR CA040909008

- Difficulty date: August 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: KLN90B
- Part serial: 29277
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) SECOND OCCURENCE OF GPS SCREEN MOMENTARILY GOING BLANK, THEN BACK ON NORMAL.GPS UNIT WAS REPLACED WITH SERVICEABLE UNIT.FUNCTION CHECKS NORMAL.
